Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
STABILITY ANALYSIS OF A HOST-VECTOR TRANSMISSION MODEL FOR PINE WILT DISEASE WITH ASYMPTOMATIC CARRIER TREES
Stockholm University, Faculty of Science, Department of Mathematics.
Number of Authors: 2
2017 (English)In: Journal of the Korean Mathematical Society, ISSN 0304-9914, E-ISSN 2234-3008, Vol. 54, no 3, 987-997 p.Article in journal (Refereed) Published
Abstract [en]

A deterministic model for the spread of pine wilt disease with asymptomatic carrier trees in the host pine population is designed and rigorously analyzed. We have taken four different classes for the trees, namely susceptible, exposed, asymptomatic carrier and infected, and two different classes for the vector population, namely susceptible and infected. A complete global analysis of the model is given, which reveals that the global dynamics of the disease is completely determined by the associated basic reproduction number, denoted by R-0. If R-0 is less than one, the disease-free equilibrium is globally asymptotically stable, and in such a case, the endemic equilibrium does not exist. If R-0 is greater than one, the disease persists and the unique endemic equilibrium is globally asymptotically stable.

Place, publisher, year, edition, pages
2017. Vol. 54, no 3, 987-997 p.
Keyword [en]
mathematical model, pine wilt disease, basic reproduction number, global stability
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-143382DOI: 10.4134/JKMS.j160324ISI: 000400463900017OAI: oai:DiVA.org:su-143382DiVA: diva2:1105206
Available from: 2017-06-02 Created: 2017-06-02 Last updated: 2017-06-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lashari, Abid Ali
By organisation
Department of Mathematics
In the same journal
Journal of the Korean Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 1 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf